Article

Title: A Version of Komlós Theorem for Additive Set Functions

Author(s): Gianluca Cassese
Issue: Volume 78 Series A Part 1 Year 2016
Pages: 105 -- 123
Abstract
We provide a version of the celebrated theorem of Komlós in which, rather than random quantities, a sequence of finitely additive measures is considered. We obtain a form of the subsequence principle and some applications.
AMS (2000) subject classification. 60F05, 60B10, 46B42.
Keywords and phrases: Komlós Lemma, Subsequence principle, Strong law of large numbers, Weak compactness.